In this note, we give a short proof of a result of Muratović- Ribić and Wang on the relation between the coefficients of a polynomial over a finite field Fq and the number of fixed points of the mapping on Fq induced by that polynomial.

Additional Metadata
Keywords Coefficients, Finite fields, Polynomials
Persistent URL dx.doi.org/10.1016/j.ffa.2014.04.002
Journal Finite Fields and their Applications
Citation
Kopparty, S. (Swastik), & Wang, Q. (2014). Roots and coefficients of polynomials over finite fields. Finite Fields and their Applications, 29, 198–201. doi:10.1016/j.ffa.2014.04.002